# SDR 06FDEA0845

- Difficulty date: February 26, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 620-720e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE, STR 4R HAS CORROSION FROM BS 620 TO BS 720E.  *S/D*  REPAIRED STRINGER AT BS 620 TO BS 720E STR 4R IAW SRM 53-10-3 FIG 3.
